STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP CORE 2 CONSOLE; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Back to Search Results |
| Model Number |
5400052000 |
| Medical Device Problem Code |
Unintended Power Up (1162)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/20/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported that the device was activating on its own during testing.There was no patient involvement, no delay, no medical intervention, and no adverse consequences.